Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Spotting, bad odor, ultrasound showed thin uterus lining. History of no periods post embolization. Help?

I am 57 years old, had an embolization 5 years ago, stopped my period for 4 years, and for the past 3 months have some spotting and bad odour. I have gone to my GYN and had a Pelvic ultrasound that was normal.Test for cervical cancer was normal. I have to go for another Ultrasound of the pelvic as the lining of he uterus is thin and the GYN has advised that if the spotting does not stop, maybe estrogen may help. I am embrassed with the odour and continous spotting. I am healthy, weight 123 pounds and am 5.1 . I am in the gym practically 4 imes a week for an hour or so. Please advise. Thanks
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
I have gone through your query and understood your concerns. I agree with your doctor and I also advise you to take estrogen therapy for results. I also suggest you to check harmone levels of yours and also MRI if needed. Chance of endometrial related diseases or common so just try to rule out those. Thank you.
Answered: Sat, 7 Dec 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor